MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: n/a (not applicable).The intraocular lens was not implanted.If explanted, give date: n/a (not applicable).The intraocular lens was not implanted.Therefore, lens was not explanted.Telephone number: (b)(6).An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported by the customer that an intraocular lens (iol) was defective.There was patient contact with the product.Note on form says that there was a problem with the eye.No further information provide.
 
Additional Manufacturer Narrative
Device evaluation: the product was not returned.Therefore, the sample evaluation could not be performed and the reported issue could not be verified.Manufacturing records review: the manufacturing records for the device were reviewed.There are no discrepancies found during the mrr (manufacturing record review) related to this complaint.The product was manufactured and released according to specification.A search in complaint system revealed two additional complaints has been received for this production order number.The complaints were not confirmed as manufacturing problem.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: section h6: health effect - impact code: as part of an internal review of our mdrs it was identified that the code 4648 (insufficient information provided) on the initial report needs to be corrected.Impact code 4648 is no longer applicable.The correct code is 2199 (no health consequences or impact).This report is being submitted to correct this information.The following section has been updated accordingly: section h6: health effect - impact code: 2199 no health consequences or impact.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
road 402 north, anasco ind. pk
anasco, PR 00610
7142478552
MDR Report Key11181589
Report Number2648035-2021-07108
Device Sequence Number2350278
Product Code HQL
UDI-Device Identifier05050474558243
UDI-Public(01)05050474558243(17)220821
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer03/31/2021
08/30/2022
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date04/29/2021
09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown